Journal article Open Access

Ditransitive alignment splits and inverse alignment

Haspelmath, Martin


BibTeX Export

@article{haspelmath_martin_2007_1133886,
  author       = {Haspelmath, Martin},
  title        = {{Ditransitive alignment splits and inverse 
                   alignment}},
  journal      = {Functions of Language},
  year         = 2007,
  volume       = 14,
  number       = 1,
  pages        = {79-102},
  month        = jan,
  doi          = {10.1075/fol.14.1.06has},
  url          = {https://doi.org/10.1075/fol.14.1.06has}
}
50
101
views
downloads
Views 50
Downloads 101
Data volume 27.9 MB
Unique views 47
Unique downloads 98

Share

Cite as